# SDR YV3R2019080220152

- Difficulty date: July 17, 2019
- Submitted: August 2, 2019
- Operation: General aviation
- Aircraft: JA788
- Make and model: Robsin R22BETA
- Aircraft serial: 2140
- Aircraft time: 5,479 hours
- Engine: Lyc O320B2C
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: A7924
- Part serial: 4864
- Condition: Inoperative
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: A792-4 ROTOR RPM NEEDLE GOES OFF SCALE WHEN POWER IS APPLIED.
